# SDR U2RA202007070007

- Difficulty date: July 7, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B144862265B050
- Condition: Worn
- Location: Lt Wing Le
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 57-808-01-01, 2 EACH FASTENER WERE NOTED AS LOOSE ON THE LEFT WING INBOARD FIXED LEADING EDGE NOSE SKIN, OUTBOARD SIDE, ILES 330.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH B747SF STRUCTURAL REPAIR MANUAL 57-41-01-2R-5, WITH DEVIATIONS IN ACCORDANCE WITH FLIGHT VEHICLES CONSULTING INC. ENGINEERING ORDER NUMBER 20301.
